# SDR ASOA201802053006

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 37,617 hours, 29,450 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3622001015
- Part serial: 0833
- Condition: Faulty
- Location: Horizontal Stab
- Part time: 37,617 hours, 29,450 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN AUTO TRIM FAIL INFLIGHT WITH PITCH TRIM GOING TO DASHES ON INDICATION.  MAINTENANCE INSPECTED AND REPLACED THE HORIZONTAL STAB ACTUATOR IAW 27-40-02. OPS CHECKED GOOD.
